# SDR UPS98827862

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 379.0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING L/E RIB UPPER ARM CRACKED BY AFT FASTENER AT STA XFS 379.0.  STOP DRILLED CRACKED AND REPAIRED IAW SRM 57-2-0 FIG 2.
